# SDR SWAA2022010348106

- Difficulty date: November 27, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N462WN
- Make and model: Boeing 737
- Aircraft serial: 32466
- Aircraft time: 59,099 hours, 34,961 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: CORROSION SUPPORT ZEE LOCATED BTW BS 727B TO BS847 LBL21.84 WL156 AFT CARGO COMPARTMENT ; 2021-544547 / [01] REPLACED SUPPORT ZEE LOCATED BTW BS 727B TO BS847 LBL21.84 WL156 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND SRM 51-10-02; DWG 146A7500 SHEET:61 REV:- . MATERIAL USED: SIDEPLATE P/N: BAC1496-377 7075?T62; PO: 2021 189575. SEE INDIVIDUAL SIGNOFF BELLOW.; [02] REPLACED SUPPORT ZEE LOCATED BTW BS 727B TO BS847 LBL21.84 WL156 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND SRM 51-10-02; DWG 146A7500 SHEET:61 REV:- . MATERIAL USED: SIDEPLATE P/N: BAC1496-377 7075?T62; PO: 2021 189575. SEE INDIVIDUAL SIGNOFF BELLOW. RII
